Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2012 (Vol. 4, Issue: 11)
Article Information:

On Levine's Generalized Closed Sets: A survey

K. Kannan
Corresponding Author:  K. Kannan 

Key words:  g-closed sets, g-locally close sets, g-continuous functions, GO-compact, GO-connected, strongly g-closed sets, weakly g-closed sets
Vol. 4 , (11): 1612-1615
Submitted Accepted Published
February 02, 2012 February 22, 2012 June 01, 2012
Abstract:

The aim of this short communication is to study the literature survey on Levineís (1961) generalized closed sets in topological spaces. Also, the important results are summarized in authorís point of view.
Abstract PDF HTML
  Cite this Reference:
K. Kannan, 2012. On Levine's Generalized Closed Sets: A survey.  Research Journal of Applied Sciences, Engineering and Technology, 4(11): 1612-1615.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved